advertisement
Question
Posted by: ME | 2007/03/18

diarrohea

i have been consuming alot of protein lately and training very hard, cycling an average of 25hours a week and now i have been getting diarrohea could the heavy training and protein be a factor? i am also on alot of vitamins that have been mixed by a doctor that works with natural medicine help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear ME
Protein should not be giving you diarrhoea - see if the vitamins contain Magnesium - that can cause a runny tummy or ask your doctor to send a sample to the lab, you may have a bacterial/other infection. I imagine that this is very inconvenient when you are training and hope you find the culprit soon.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement